Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Connectedness Theorem for Projective Varieties, with Applications to Intersections and Singularities of Mappings

William Fulton and Johan Hansen
Annals of Mathematics
Second Series, Vol. 110, No. 1 (Jul., 1979), pp. 159-166
Published by: Annals of Mathematics
DOI: 10.2307/1971249
Stable URL: http://www.jstor.org/stable/1971249
Page Count: 8
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Connectedness Theorem for Projective Varieties, with Applications to Intersections and Singularities of Mappings
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[159]
    [159]
  • Thumbnail: Page 
160
    160
  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166